# SDR AALA20070257

- Difficulty date: February 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 11C INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 11C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
